BibTeX record journals/tfs/JammehFWHG09

download as .bib file

@article{DBLP:journals/tfs/JammehFWHG09,
  author    = {Emmanuel Jammeh and
               Martin Fleury and
               Christian Wagner and
               Hani Hagras and
               Mohammed Ghanbari},
  title     = {Interval Type-2 Fuzzy Logic Congestion Control for Video Streaming
               Across {IP} Networks},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {17},
  number    = {5},
  pages     = {1123--1142},
  year      = {2009},
  url       = {https://doi.org/10.1109/TFUZZ.2009.2023325},
  doi       = {10.1109/TFUZZ.2009.2023325},
  timestamp = {Sun, 02 Jun 2019 21:05:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/JammehFWHG09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics